Harmonic analysis on quantum spheres associated with representations of and -Jacobi polynomials
Compositio Mathematica, Tome 99 (1995) no. 3, pp. 249-281
Cet article a éte moissonné depuis la source Numdam
@article{CM_1995__99_3_249_0,
author = {Sugitani, Tetsuya},
title = {Harmonic analysis on quantum spheres associated with representations of $U_q (\mathfrak {so}_N)$ and $q${-Jacobi} polynomials},
journal = {Compositio Mathematica},
pages = {249--281},
year = {1995},
publisher = {Kluwer Academic Publishers},
volume = {99},
number = {3},
mrnumber = {1361741},
zbl = {0872.17013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1995__99_3_249_0/}
}
TY - JOUR
AU - Sugitani, Tetsuya
TI - Harmonic analysis on quantum spheres associated with representations of $U_q (\mathfrak {so}_N)$ and $q$-Jacobi polynomials
JO - Compositio Mathematica
PY - 1995
SP - 249
EP - 281
VL - 99
IS - 3
PB - Kluwer Academic Publishers
UR - http://geodesic.mathdoc.fr/item/CM_1995__99_3_249_0/
LA - en
ID - CM_1995__99_3_249_0
ER -
%0 Journal Article
%A Sugitani, Tetsuya
%T Harmonic analysis on quantum spheres associated with representations of $U_q (\mathfrak {so}_N)$ and $q$-Jacobi polynomials
%J Compositio Mathematica
%D 1995
%P 249-281
%V 99
%N 3
%I Kluwer Academic Publishers
%U http://geodesic.mathdoc.fr/item/CM_1995__99_3_249_0/
%G en
%F CM_1995__99_3_249_0
Sugitani, Tetsuya. Harmonic analysis on quantum spheres associated with representations of $U_q (\mathfrak {so}_N)$ and $q$-Jacobi polynomials. Compositio Mathematica, Tome 99 (1995) no. 3, pp. 249-281. http://geodesic.mathdoc.fr/item/CM_1995__99_3_249_0/